While Vitamin D3 An essential nutrient is, taking too much of it can lead to potentially harmful side effects. It is important to understand the symptoms of vitamin D3 toxicity and to understand what to do if you have too much vitamin D3 in your body.
To the symptoms of a Vitamin D3-Toxicity can belong:
Nausea and vomiting
Constipation or diarrhea
Muscle weakness or pain
Excessive thirst or urination
Abnormal heart rhythm
If one of these symptoms occurs with you, it is important to speak to your doctor. Your doctor can arrange a blood test to measure your vitamin D3 levels and set the appropriate course of treatment.
The treatment of a Vitamin D3-Toxicity typically includes stopping the vitamin D3 supplement and increasing the fluid intake in order to rinse excess vitamin D3 from the body. In severe cases, a hospital stay may be required.
In order to avoid vitamin D3 toxicity, it is important to follow the recommended dosage guidelines and speak to your doctor before taking new nutritional supplements. The recommended daily dose of vitamin D3 for most adults is 600 to 800 IE, but some people need more or less depending on the individual needs.
In summary it can be said that Vitamin D3 Although it is important for general health, too much of it can be harmful. If you occur symptoms of vitamin D3 toxicity, speak to your doctor to determine the appropriate course of treatment. To avoid vitamin D3 toxicity, follow the recommended dosage guidelines and speak to your doctor before taking new nutritional supplements.